# SDR CA110816006

- Difficulty date: March 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 953 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Cracked
- Location: Cockpit
- Part time: 902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTER WINDSCREEN CRACKED 21.5 CM FROM UPPER SCREW HOLE OF TURN & SLIP INDICATOR.
